D. Bakry, F. Barthe, P. Cattiaux, and A. Guillin, A simple proof of the Poincaré inequality for a large class of probability measures, Electronic Comm. in Probab, vol.13, pp.60-66, 2008.

D. Bakry, P. Cattiaux, and A. Guillin, Rate of convergence for ergodic continuous Markov processes: Lyapunov versus Poincaré, J. Funct. Anal, vol.254, issue.3, pp.727-759, 2008.

D. Bakry, I. Gentil, and M. Ledoux, Analysis and Geometry of Markov Diffusion Operators, Grundlehren der mathematischen Wissenschaften, vol.348, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00929960

R. Bauerschmidt and T. Bodineau, A very simple proof of the LSI for high temperature spin systems, J. Funct. Anal, vol.276, issue.8, pp.2582-2588, 2019.
URL : https://hal.archives-ouvertes.fr/hal-01721350

S. Bobkov and M. Ledoux, Poincaré's inequalities and Talagrand's concentration phenomenon for the exponential distribution, Probab. Theory Related Fields, vol.107, issue.3, pp.383-400, 1997.

G. Sergey, I. Bobkov, M. Gentil, and . Ledoux, Hypercontractivity of Hamilton-Jacobi equations, J. Math. Pures Appl, vol.80, issue.9, pp.669-696, 2001.

T. Bodineau and B. Helffer, The log-Sobolev inequality for unbounded spin systems, J. Funct. Anal, vol.166, issue.1, pp.168-178, 1999.

T. Bodineau and B. Helffer, Correlations, spectral gap and log-Sobolev inequalities for unbounded spins systems, Differential equations and mathematical physics, vol.16, pp.51-66, 1999.

F. Bolley, I. Gentil, and A. Guillin, Uniform convergence to equilibrium for granular media, Arch. Ration. Mech. Anal, vol.208, issue.2, pp.429-445, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00688780

J. A. Carrillo, R. J. Mccann, and C. Villani, Kinetic equilibration rates for granular media and related equations: entropy dissipation and mass transportation estimates, Rev. Mat. Iberoam, vol.19, issue.3, pp.971-1018, 2003.

P. Cattiaux, A. Guillin, and F. Malrieu, Probabilistic approach for granular media equations in the non-uniformly convex case, Probab. Theory Related Fields, vol.140, issue.1-2, pp.19-40, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00021591

P. Cattiaux, A. Guillin, and L. Wu, A note on Talagrand's transportation inequality and logarithmic Sobolev inequality, Probab. Theory Related Fields, vol.148, issue.1-2, pp.285-304, 2010.

A. Durmus, A. Eberle, A. Guillin, and R. Zimmer, An elementary approach for uniform in time propagation of chaos, 2019.

A. Eberle, Reflection couplings and contraction rates for diffusions, Probab. Theory Related Fields, vol.166, issue.3-4, pp.851-886, 2016.

A. Eberle, R. Guillin, and A. Zimmer, Quantitative Harris-type theorems for diffusions and McKeanVlasov processes, Trans. Amer. Math. Soc, vol.371, issue.10, pp.7135-7173, 2019.
URL : https://hal.archives-ouvertes.fr/hal-01334806

A. Guillin, C. Léonard, L. Wu, and N. Yao, Transportation-information inequalities for markov processes, Probab. Theo. Rel. Fields, vol.144, issue.3-4, pp.669-695, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00158258

A. Guionnet and B. Zegarlinski, Lectures on logarithmic Sobolev inequalities, Séminaire de Probabilités, XXXVI, vol.1801, pp.1-134, 2003.

M. Ledoux, Logarithmic Sobolev inequalities for unbounded spin systems revisited, Séminaire de Probabilités, XXXV, vol.1755, pp.167-194, 2001.

F. Malrieu, Logarithmic Sobolev inequalities for some nonlinear PDE's. Stochastic Process, Appl, vol.95, issue.1, pp.109-132, 2001.

F. Malrieu, Convergence to equilibrium for granular media equations and their Euler schemes, Ann. Appl. Probab, vol.13, issue.2, pp.540-560, 2003.
URL : https://hal.archives-ouvertes.fr/hal-01282602

F. Otto and C. Villani, Generalization of an inequality by Talagrand and links with the logarithmic Sobolev inequality, J. Funct. Anal, vol.173, issue.2, pp.361-400, 2000.

D. W. Stroock and B. Zegarli?ski, The equivalence of the logarithmic Sobolev inequality and the Dobrushin-Shlosman mixing condition, Comm. Math. Phys, vol.144, issue.2, pp.303-323, 1992.

D. W. Stroock and B. Zegarli?ski, The logarithmic Sobolev inequality for continuous spin systems on a lattice, J. Funct. Anal, vol.104, issue.2, pp.299-326, 1992.

D. W. Stroock and B. Zegarli?ski, The logarithmic Sobolev inequality for discrete spin systems on a lattice, Comm. Math. Phys, vol.149, issue.1, pp.175-193, 1992.

A. Sznitman, InÉcole d'Été de Probabilités de Saint-Flour XIX-1989, Lecture Notes in Math, vol.1464, pp.165-251, 1991.

C. Villani, Optimal transport, Grundlehren der Mathematischen Wissenschaften, vol.338
URL : https://hal.archives-ouvertes.fr/hal-00923320

. Springer-verlag, Old and new, 2009.

L. Wu, Gradient estimates of Poisson equations on Riemannian manifolds and applications, J. Funct. Anal, vol.257, issue.12, pp.4015-4033, 2009.

L. Wu and W. Liu, Large deviations for empirical measures of mean-field gibbs measures, Stoch. Proc. Appl, 2018.

N. Yoshida, Application of log-Sobolov inequality to the stochastic dynamics of unbounded spin systems on the lattice, J. Funct. Anal, vol.173, issue.1, pp.74-102, 2000.

N. Yoshida, The equivalence of the log-Sobolev inequality and a mixing condition for unbounded spin systems on the lattice, Ann. Inst. H. Poincaré Probab. Statist, vol.37, issue.2, pp.223-243, 2001.

B. Zegarli?ski, Dobrushin uniqueness theorem and logarithmic Sobolev inequalities, J. Funct. Anal, vol.105, issue.1, pp.77-111, 1992.

B. Zegarlinski, The strong decay to equilibrium for the stochastic dynamics of unbounded spin systems on a lattice, Comm. Math. Phys, vol.175, issue.2, pp.401-432, 1996.

. Wei,

, Campus Universitaire des Cezeaux, 3 Place Vasarely, 63178 Aubière, France. E-mail address: Li-Ming

Z. Chaoen, L. De-mathématiques-blaise, and . Pascal,